# SDR UPS99230437

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Forging
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON RT SIDE BS 740 BULKHEAD FORGING BETWEEN STR 23R AND STR 24R.  FITTING REPLACED IAW UPS EO B727-5310-7477-E & SRS EO 99-24-003 ENGINEERING FILE NR 727-53-2159.
